Research Repository

Constrained matrix optimization with applications

Pappas, D and Perperoglou, A (2012) 'Constrained matrix optimization with applications.' Journal of Applied Mathematics and Computing, 40 (1-2). 357 - 369. ISSN 1598-5865

Full text not available from this repository.


In this work we study a minimization problem for a matrix-valued function under linear constraints, in the case of a singular matrix. The proposed method differs from others on the restriction of the minimizing matrix to the range of the corresponding quadratic function. Moreover, we present two applications of the proposed minimization method in Linear Regression and B-spline smoothing. © 2012 Korean Society for Computational and Applied Mathematics.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science and Health > Mathematical Sciences, Department of
Depositing User: Aris Perperoglou
Date Deposited: 06 Nov 2012 10:35
Last Modified: 23 Jan 2019 05:15

Actions (login required)

View Item View Item